Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 627269, 9 pages
http://dx.doi.org/10.1155/2015/627269
Research Article

Periodic Wave Solutions and Their Limit Forms of the Modified Novikov Equation

1Department of Physics, Honghe University, Mengzi, Yunnan 661100, China
2College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 16 December 2014; Accepted 1 April 2015

Academic Editor: K. M. Liew

Copyright © 2015 Qing Meng and Bin He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Meng and Bin He, “Periodic Wave Solutions and Their Limit Forms of the Modified Novikov Equation,” Mathematical Problems in Engineering, vol. 2015, Article ID 627269, 9 pages, 2015. doi:10.1155/2015/627269